# SDR C2XA96IA063

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator Trim
- Part number: 1295260331
- Condition: Froze Up
- Location: Empennage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT NR 2805 - DURING CRUISE, THE ELEVATOR TRIM FROZE AT ALTITUDE.  MAINTENACNE CLEANED AND LUBED TRIM TAB HINGES AND LUBED BOTH ELEVATOR TRIM TAB ACTUATORS, AND THE AIRCRFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
